| Model Number |
3387S-40 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from a healthcare provider (hcp) and a manufacturer representative (rep) regarding a patient with implanted leads for essential tremor and movement disorders.The rep reported that the patient was currently implanted with a lead only system.The rep reported that contact 0, being the contact most distal, was not fully insulated with the boot.No patient symptoms were reported.No further patient complications have been reported as a result of this event.[refer to manufacturer report #2649622-2018-02745 for details pertaining to the reportable related event.].
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Follow-up information was received from the hcp via the rep reporting that the patient did not experience any symptoms and the insulation question was the opinion of the hcp.The rep reported that the hcp claimed to have not put the boot on.The rep reported that it was unknown if the issue had resolved.No further patient complications have been reported as a result of this event.